# SDR YENA2025091500930

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 71,964 hours, 25,485 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1380, FLL-GUA. "INFLIGHT COMPLAINED ABOUT FUMES AFTER LANDING BOTH ENGINES OFF APU ON WITH APU BLEED NO NOTIFICATION DURING FLIGHT ( APU SYSTEM ).
